# SDR AALA202402052865

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 64,393 hours, 27,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A8540U8
- Condition: Corroded
- Location: Bs 947-987 Rbl60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN DOOR CUTOUT Z CHANNEL FROM BS 947 TO BS 987, RBL 60. REPLACED Z CHANNEL PER SRM 51-40-02-0G.
